Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 47, NWS Buffalo, NY

June 1, 2013Chautauqua County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 1, 2013, 6:56 PM EDT for Chautauqua County, New York. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 6:56 PM EDT (22:56 UTC)
Expired
Jun 1, 2013, 7:45 PM EDT
In force
49 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 99 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:23 PM EDTTSTM WND DMGChautauqua Institute, NYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS51 KBUF 012256
SVRBUF
NYC013-012345-
/O.NEW.KBUF.SV.W.0047.130601T2256Z-130601T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
656 PM EDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAUTAUQUA COUNTY IN WESTERN NEW YORK

THIS ALSO INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 59 AND 61.

THIS ALSO INCLUDES INTERSTATE 86 BETWEEN EXITS 4 AND 7.

* UNTIL 745 PM EDT

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FINDLEY LAKE...OR 27 MILES WEST OF JAMESTOWN...AND MOVING NORTHEAST
  AT 45 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  MAYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4227 7977 4242 7946 4245 7944 4250 7935
      4230 7906 4202 7976 4203 7977
TIME...MOT...LOC 2256Z 237DEG 39KT 4212 7974

$$

TMA
2 follow-up statements
633 
WWUS51 KBUF 012326
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT SAT JUN 1 2013

NYC013-012345-
/O.CON.KBUF.SV.W.0047.000000T0000Z-130601T2345Z/
CHAUTAUQUA NY-
726 PM EDT SAT JUN 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN CHAUTAUQUA COUNTY...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CHAUTAUQUA INSTITUTE...OR 12 MILES NORTHWEST OF
JAMESTOWN...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE...
  CASSADAGA...
  CHERRY CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4233 7963 4242 7946 4245 7944 4250 7935
      4230 7906 4214 7947
TIME...MOT...LOC 2326Z 237DEG 39KT 4224 7935

$$

TMA
852 
WWUS51 KBUF 012347
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
747 PM EDT SAT JUN 1 2013

NYC013-012357-
/O.EXP.KBUF.SV.W.0047.000000T0000Z-130601T2345Z/
CHAUTAUQUA NY-
747 PM EDT SAT JUN 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAUTAUQUA COUNTY HAS
EXPIRED...

AT 747 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4233 7963 4242 7946 4245 7944 4250 7935
      4230 7906 4214 7947
TIME...MOT...LOC 2326Z 237DEG 39KT 4218 7930

$$

TMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:13 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 1, 6:13 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
613 PM EDT SAT JUN 1 2013

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY APPROACH FROM THE UPPER LAKES
TONIGHT...CROSSING THE REGION LATE ON SUNDAY. THIS WILL BRING AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT INTO
SUNDAY...WITH LOCALLY HEAVY DOWNPOURS POSSIBLE. COOLER AND DRIER AIR
WILL BUILD INTO THE REGION FOR THE FIRST HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
THROUGH EARLY EVENING...ATTENTION REMAINS ON A LINE OF
THUNDERSTORMS MOVING ACROSS WESTERN NEW YORK. THIS LINE IS
ASSOCIATED WITH AN AREA OF UPPER LEVEL MOISTURE...WHICH CAN BE
SEEN EXTENDING FROM NORTH TO SOUTH ON THE IR SATELLITE IMAGERY.
THIS HAS SERVED AS A FOCUS FOR CONVECTIVE INITIATION. WIND
PROFILES SHOW A FAIR AMOUNT OF SHEAR...WITH 850 MB WINDS
INCREASING TO 40 KTS. STORMS HAVE DEVELOPED INTO LINEAR BOWING
SEGMENTS...WHICH IS CONSISTENT BUT A TAD FASTER THAN THE PAST
COUPLE RUNS OF THE HRRR. FOLLOWING THIS...EXPECT CONTINUED ACTIVE
WEATHER THROUGH SUNSET...WITH THUNDERSTORMS LIKELY TO GRADUALLY
WEAKEN WITH THE LOSS OF DAYTIME HEATING. THIS SAID...MOMENTUM COULD
ALLOW STRONG STORMS TO HOLD TOGETHER INTO THE EVENING HOURS. AT
THIS POINT...WIND DAMAGE APPEARS TO BE THE MAIN THREAT WITH THESE
THUNDERSTORMS.

FORECAST CONFIDENCE INCREASES LATER TONIGHT...DUE TO A STRONGER
MODEL CONSENSUS. WITH THE HRRR ALSO LENDING SUPPORT THE OTHER
GUIDANCE (NAM/RGEM/SREF/GFS)...THERE IS A HIGH CONFIDENCE IN
SHOWERS AND THUNDERSTORMS MOVING IN FROM WEST TO EAST LATE TONIGHT
AS AN UPPER TROF GETS CLOSER. A STRONG MODEL CONSENSUS SHOWS SOME
MEASURABLE QPF IN WESTERN SECTIONS BY DAYBREAK SUNDAY...AND GIVEN
THE SYNOPTIC FEATURE THIS MAKES SENSE. LATER TONIGHT...THERE IS A
POTENTIAL FOR HEAVY RAIN...WITH PWATS FORECAST TO INCREASE TO
1.75 INCHES BY BOTH THE NAM/GFS.

TEMPERATURES SHOULD ONLY DROP INTO THE UPPER 60S OVERNIGHT...AS
WINDS/CLOUDS AND RAIN LIMIT RADIATIONAL COOLING. HIGHS ON SUNDAY
SHOULD BE NOTABLY COOLER..RANGING FROM THE 70S IN WESTERN
SECTIONS TO LOWER 80S ACROSS THE GENESEE VALLEY AND FINGER LAKES REGIONS.

SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST ON
SUNDAY. THIS ACTIVITY IS LIKELY TO BE ALONG A PRE-FRONTAL
TROF...WITH THE ACTUAL FRONT AND WIND SHIFT LIKELY TO HOLD OFF UNTIL
LATER IN THE DAY. THIS MAY SPARK AN ADDITIONAL SHOWER...WITH A
SIGNIFICANT BREAK OF FAIR WEATHER POSSIBLE BETWEEN THE PRE-FRONTAL
TROF AND THE FRONT ITSELF.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
THE CLOSED UPPER LOW OVER ONTARIO PROVINCE BETWEEN THE NORTHERN
GREAT LAKES AND JAMES BAY WILL MOVE EAST SUNDAY NIGHT AS A
POSTFRONTAL SURFACE RIDGE BUILDS ACROSS NEW YORK STATE. THIS WILL
CLEAR OUT LOW LEVEL DEWPOINTS FROM THE UPPER 50S TO 60 DEGREES
SUNDAY EVENING...TO THE MID 40S TO LOW 50S BY DAYBREAK ON MONDAY.
THERE WILL ALSO BE A CLEARING TREND WITH THE INFLUX OF THE DRIER
AIRMASS AND COLD ADVECTION WILL BRING OVERNIGHT LOWS TO THE UPPER
40S TO LOW 50S.

SURFACE HIGH PRESSURE CENTER OVER SOUTHERN ONTARIO PROVINCE WILL
PROVIDE A DRY AND COOL PERIOD FOR THE FIRST HALF OF THE WEEK WITH
POPS NEAR ZERO AND ABUNDANT SUNSHINE. HIGH TEMPS WILL BE IN THE
LOWER TO MIDDLE 60S AT THE START OF THE WEEK AND NUDGE UP TO THE MID
AND UPPER 60S ON TUESDAY. DRY AIR AND CLEAR SKIES AT NIGHT WILL
ALLOW LOW TEMPS TO FALL TO THE LOWER TO MID 40S FOR MOST OF THE AREA
MONDAY NIGHT AND MOSTLY IN THE MID TO UPPER 40S FOR TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE CENTER OF THE SURFACE HIGH ACROSS SOUTHERN ONTARIO WILL MOVE
EASTWARD AND ALLOW A SOUTHERLY FLOW ACROSS THE FORECAST AREA. THIS
WILL BRING A MIDWEEK WARMING TREND WITH HIGH TEMPS RETURNING TO NEAR
NORMAL READINGS IN THE LOWER TO MID 70S. OVERNIGHT LOWS WILL ALSO
MODERATE TO NEAR OR ABOVE NORMAL READINGS...RANGING FROM THE LOWER
TO MID 50S WEDNESDAY NIGHT TO THE MID AND UPPER 50S THURSDAY NIGHT
AND FRIDAY NIGHT.

THE RETURN OF WARMTH WILL ALSO BRING A RETURN OF HUMIDITY AND A FAIR
CHANCE OF RAIN FROM THURSDAY THROUGH SATURDAY. PRECIPITABLE WATER
VALUES WILL INCREASE FROM AROUND A HALF INCH AT MID WEEK TO MORE
THEN AN INCH AND A HALF BY THE END OF THE WEEK...THUS WE CAN EXPECT
THE POSSIBILITY OF DOWNPOURS ASSOCIATED WITH ANY CONVECTION.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS...EXPECT MAINLY VFR
CONDITIONS FOR THE REMAINDER OF THE AFTERNOON. THIS RISK WILL BE
GREATEST LATE AFTERNOON...THEN BRIEFLY DIMINISH THIS EVENING
BEFORE INCREASING AGAIN LATER THIS EVENING. THESE WILL PROBABLY
BRING PERIODS OF MVFR CONDITIONS OR LOWER IN HEAVY RAIN. SHOWERS
AND THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST ON SUNDAY
MORNING.

OUTLOOK...
SUNDAY...VFR MUCH OF THE TIME...BUT OCCASIONAL SHOWERS AND
THUNDERSTORMS WILL PRODUCE LOCAL MVFR/IFR AT TIMES.
MONDAY-WEDNESDAY...VFR.

&&

.MARINE...
AN AREA OF LOW PRESSURE WILL PASS BY TO THE NORTH OF THE REGION
SUNDAY WITH A COLD FRONT CROSSING THE LOWER LAKES. WINDS WILL
INCREASE OUT OF THE SOUTHWEST ALONG AND BEHIND THIS COLD FRONT
WITH THE POTENTIAL FOR A PERIOD OF WINDS AND WAVES APPROACHING
SMALL CRAFT ADVISORY CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...APFFEL
MARINE...APFFEL/WCH
Hazardous weather outlook, Jun 1, 5:18 AM EDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
518 AM EDT SAT JUN 1 2013

NYZ001>005-010>014-019>021-085-020930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS THAT MOVE ACROSS THE AREA TODAY MAY
PRODUCE ISOLATED DAMAGING WIND GUSTS. SHOWERS AND THUNDERSTORMS
WILL BECOME MORE WIDESPREAD TONIGHT AS MOISTURE DEEPENS AHEAD OF
AN APPROACHING COLD FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE
HEAVY RAIN WHICH COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ONGOING SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
MINOR FLOODING THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-020930-
OSWEGO-JEFFERSON-LEWIS-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER
TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT.
SOME THUNDERSTORMS WILL CONTAIN HEAVY RAIN WHICH MAY RESULT IN
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AS THE COLD FRONT
CROSSES THE AREA. A FEW STORMS MAY BECOME SEVERE AND PRODUCE
STRONG WIND GUSTS AND POSSIBLY SOME HAIL. HEAVY RAIN ACCOMPANYING
SOME OF THE STORMS COULD RESULT IN LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE WIDESPREAD
TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY
BE STRONG AND PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY. GUSTY WINDS AND
HEAVY RAIN WILL ACCOMPANY SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 1, 5:31 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT SAT JUN 1 2013

NYZ002-003-011-012215-
GENESEE NY-MONROE NY-ORLEANS NY-
531 PM EDT SAT JUN 1 2013

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED 7 MILES SOUTH OF MEDINA...
  AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  ALBION...
  BROCKPORT...
  HILTON...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4336 7788 4335 7775 4308 7772 4306 7844
      4332 7846

TMA
Local storm report, Jun 1, 6:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
622 PM EDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     BELLEVILLE              43.78N  76.12W
06/01/2013                   JEFFERSON          NY   LAW ENFORCEMENT

            TREES DOWN IN BELLEVILLE... NEAR ELLISBURG NY.

&&

EVENT NUMBER BUF1300173

AR
Local storm report, Jun 1, 6:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
649 PM EDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     OGDEN CENTER            43.17N  77.80W
06/01/2013                   MONROE             NY   LAW ENFORCEMENT

            DOWNED TREE BROUGHT DOWN POWER LINES.

&&

EVENT NUMBER BUF1300174

LEVAN

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:35 PM EDTSmall Craft AdvisoryBUF5 hr
Jun 1, 5:31 PM EDTSpecial Weather StatementBUFOrleans44 min
Jun 1, 5:43 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans62 min
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 1, 5:52 PM EDTSpecial Marine WarningBUF53 min
Jun 1, 6:01 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Orleans, Wyoming44 min
Jun 1, 6:18 PM EDTSevere Thunderstorm WarningBUFMonroe57 min
Jun 1, 6:26 PM EDTSpecial Marine WarningBUF64 min
Jun 1, 6:34 PM EDTSpecial Marine WarningBUF56 min
Jun 1, 6:44 PM EDTSevere Thunderstorm WarningBUFLewis31 min
Jun 1, 6:58 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne62 min
Jun 1, 7:18 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis57 min
Jun 1, 7:31 PM EDTSpecial Marine WarningBUF59 min

Nearby

Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.